# SDR FDEA201110054304

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 66,135 hours, 14,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR MANUAL LIFTING HANDLE IS NOT SECURELY ATTACHED ON THE FORWARD SIDE   ADJUSTED SPRING AT L1 DOOR FWD LIFTING HANDLE FWD SIDE IAW IN REF OF 52-11-00-0-0.  SYS CK NML.  FINAL CLOSED.
